Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Form of the Curve of Practice in the Case of Addition

Edward L. Thorndike
The American Journal of Psychology
Vol. 26, No. 2 (Apr., 1915), pp. 247-250
DOI: 10.2307/1413254
Stable URL: http://www.jstor.org/stable/1413254
Page Count: 4
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.